# SDR CALA2015010692903

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 99,575 hours, 11,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER LIGHT INOPERATIVE, PN 9F19948-501.  REPLACED L2 DOOR EMER LIGHT.  TEST FOUND PASSED IAW AMM 33-51-06 R171.
